Advanced search

A new theory for multitone masking

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Martens, Jean-Pierre. 1982. “A New Theory for Multitone Masking.” Journal of the Acoustical Society of America 72 (2): 397–405.
APA
Martens, J.-P. (1982). A new theory for multitone masking. JOURNAL OF THE ACOUSTICAL SOCIETY OF AMERICA, 72(2), 397–405.
Vancouver
1.
Martens J-P. A new theory for multitone masking. JOURNAL OF THE ACOUSTICAL SOCIETY OF AMERICA. 1982;72(2):397–405.
MLA
Martens, Jean-Pierre. “A New Theory for Multitone Masking.” JOURNAL OF THE ACOUSTICAL SOCIETY OF AMERICA 72.2 (1982): 397–405. Print.
@article{207853,
  author       = {Martens, Jean-Pierre},
  issn         = {0001-4966},
  journal      = {JOURNAL OF THE ACOUSTICAL SOCIETY OF AMERICA},
  language     = {eng},
  number       = {2},
  pages        = {397--405},
  title        = {A new theory for multitone masking},
  url          = {http://dx.doi.org/10.1121/1.388091},
  volume       = {72},
  year         = {1982},
}

Altmetric
View in Altmetric